Osaka Journal of Mathematics

A probabilistic construction of the heat kernel for the $øverline\partial$-Neumann problem on a strongly pseudoconvex Siegel domain

Naomasa Ueki

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 28, Number 4 (1991), 867-909.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200783426

Mathematical Reviews number (MathSciNet)
MR1152959

Zentralblatt MATH identifier
0768.35082

Subjects
Primary: 58G32
Secondary: 32F20 58G11 60H30: Applications of stochastic analysis (to PDE, etc.)

Citation

Ueki, Naomasa. A probabilistic construction of the heat kernel for the $øverline\partial$-Neumann problem on a strongly pseudoconvex Siegel domain. Osaka J. Math. 28 (1991), no. 4, 867--909. https://projecteuclid.org/euclid.ojm/1200783426


Export citation